Academic
Publications
Weak and strong convergence theorems for a finite family of generalized asymptotically quasi-nonexpansive mappings

Weak and strong convergence theorems for a finite family of generalized asymptotically quasi-nonexpansive mappings,10.1016/j.camwa.2010.07.025,Compute

Weak and strong convergence theorems for a finite family of generalized asymptotically quasi-nonexpansive mappings  
BibTex | RIS | RefWorks Download
In this paper, we introduce a new iterative scheme for finding a common fixed point of a finite family of generalized asymptotically quasi-nonexpansive mappings in a uniformly convex Banach space. We establish weak and strong convergence theorems. Our main results improve and extend the corresponding ones obtained in Schu (1991) [J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mapping, J. Math. Anal. Appl. 159 (1991) 407–413] and many others.
Journal: Computers & Mathematics With Applications - COMPUT MATH APPL , vol. 60, no. 7, pp. 1917-1923, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.